Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 765621, 10 pages
http://dx.doi.org/10.1155/2014/765621
Research Article

Rolling Bearing Fault Diagnosis under Variable Conditions Using Hilbert-Huang Transform and Singular Value Decomposition

1School of Reliability and Systems Engineering, Beihang University, Beijing 100191, China
2Science & Technology on Reliability & Environmental Engineering Laboratory, Beijing 100191, China

Received 11 April 2014; Revised 8 June 2014; Accepted 25 June 2014; Published 16 July 2014

Academic Editor: Pak-Kin Wong

Copyright © 2014 Hongmei Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongmei Liu, Xuan Wang, and Chen Lu, “Rolling Bearing Fault Diagnosis under Variable Conditions Using Hilbert-Huang Transform and Singular Value Decomposition,” Mathematical Problems in Engineering, vol. 2014, Article ID 765621, 10 pages, 2014. https://doi.org/10.1155/2014/765621.